# SDR 7GMB201680800001

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N286DP
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501178
- Aircraft time: 3,314 hours, 2,824 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 99581
- Condition: Faulty
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT NR 1 AND NR 3 MAIN GENERATORS ON LT ENGINE WERE NOT SHARING THE LOAD AND THERE WERE 50 AMP SPLIT BETWEEN THE 2 GENERATORS.  IT WAS OBSERVED BOTH ON THE GROUND AND DURING IN FLIGHT.  TROUBLESHOT BY SWAPPING GENERATOR CONTROL UNIT, GCU AND GENERATORS AND FOUND NR 3 GENERATOR WAS FAULTY.  REPLACED THE MAIN GENERATOR AND OPS CHECK GOOD.  ACFT WAS RETURNED TO SERVICE.  THE FAULTY GENERATOR, PN 30086-011, SN 99581 WAS O/H.
